Simple Search:

The diffusion equation with piecewise smooth initial conditions


Ashurov, Ravshan and Butaev, Almaz (2011) The diffusion equation with piecewise smooth initial conditions. Malaysian Journal of Mathematical Sciences, 5 (1). pp. 101-110. ISSN 1823-8343

Abstract / Synopsis

In this paper we consider an initial-value problem for diffusion equation in three dimensional Euclidean space. The initial value is a piecewise smooth function. To solve this problem we apply Fourier transform method and since Fourier integrals of a piecewise smooth function do not converge everywhere, we make use of Riesz summation method.

Download File


Download (177kB)

Additional Metadata

Item Type: Article
Divisions: Institute of Advanced Technology
Publisher: Universiti Putra Malaysia Press
Keywords: The diffusion equation; Fourier integrals; Riesz summation method; Piecewise smooth functions
Depositing User: Najwani Amir Sariffudin
Date Deposited: 01 Jun 2011 16:56
Last Modified: 27 May 2015 15:45
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item